# SDR NACA20010026

- Difficulty date: July 4, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N867TA
- Make and model: Doug DC-6B
- Aircraft serial: 45202
- Aircraft time: 70,517 hours
- Engine: Pwa R2800CB3
- Engine time: 1,400 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Cylinder
- Part number: 404482
- Part serial: 479501
- Condition: Cracked
- Location: #9
- Part time: 1,400 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R
- Precautionary procedure: E

## Discrepancy

DISCREPANCEY: #2 engine will not take a lean, oil loss noted.CORRECTIVE ACTION: Replaced the #9 cylinder assy.
